# SDR WRLA95034

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Door
- Part number: R1965453
- Condition: Binding
- Location: Apu Inlet
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CAPTAIN NOTED APU INLET DOOR WOULD NOT CLOSE.  CAPTAIN ELECTED TO RETURN TO GATE FOR MAINTENANCE TROUBLE-SHOOTING.  AIRCRAFT TAXIED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL TROUBLE-SHOOTING DETERMINED THAT APU INLET DOOR LINKAGE BINDING.  DOOR LINKAGE WAS CLEANED AND LUBED.  OPS CHECK PERFORMED WITH NO FAULT.  AIRCRAFT RETURNED TO SERVICE.  (M)
